# SDR UIEA2019080524936

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,232 hours, 19,548 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: No Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RT "ENG VALVE" LIGHT DID NOT ILLUMINATE ON SHUTDOWN. ENGINE SHUTS DOWN IMMEDIATELY ON SELECTION OF "CUT OFF".( REPLACED RELAY K1252 PER FIM 76-11 FT 808, NO HELP. CYCLED INDICATOR LIGHT AND LIGHT TEST NORMAL. OPERATED SWITCH WITH ENG OFF, LIGHT OPS NORMAL. STARTED ENGINE, LIGHT OPERATIONAL.  PERFORMED OPS CHECK OF THE RIGHT ENGINE SPAR VALVE IAW AMM 28-22-01. OPS CHECKS GOOD. NO DEFECTS NOTED.
